# SDR DL72S960340

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Condition: Failed
- Location: E/E Comp
- Component: HG180U270
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, TCAS DISPLAYED ALL FAILED AND MAIN TCAS SCREEN SHOWED NR 1 XPONDER DATA BUS AND ALT DATA.  CENTER ADVISED THEY RECEIVED SQUAWK, BUT NO ALT READOUT.  AT FL 310 LEVEL OFF AND CRUISE MACH .80, A/C BEGAN MILD DUTCH ROLL.  ROLL CEASED WHEN SPEED SLOWED TO 270/260 KIAS. BOTH FLT DIR INOP, YAW DAMPER FLAGS NOT IN VIEW AND DIVERTED TO CVG PER DISPATCHER AND MAINT CONTROL.  REPLACED CADC, CAPT ALT FLAG OUT, TCAS OPS OK, NORMAL NO FLAGS.
